# SDR ASOA2014072510978

- Difficulty date: July 13, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 33,829 hours, 30,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK SEGEMENT BS 364 - 399.5 CORRODED IN SEVERAL AREAS.  REMOVED AND REPLACED SEAT TRACK SEGMENT IAW AMM TASK 53-01-11-000-802 AND AMM TASK 53-01-11-400-802.
